I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
2013, VOLUME 18, NUMBER 2, PAGES 105-118
A. N. Maksimenko
View as HTML View as gif image
In this paper, we consider so-called double covering polytopes.
In 1995, Matsui showed that the problem of checking nonadjacency on
these polytopes is NP-complete.
We show that double covering polytopes are faces of the following
polytopes: knapsack polytopes, set covering polytopes, cubic subgraph
|Main page||Contents of the journal||News||Search|
Last modified: January 7, 2014